# SDR SIMA20160714003

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 43,594 hours, 36,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING AND EXIT DOOR SIGN INOPERATIVE.  CHARGED THE BATTERIES IAW CMM 25-60-03 AND OPS CHECKED GOOD IAW AMM 33-50-00.  NO DEFECTS NOTED.
